# SDR SWAA2024050984021

- Difficulty date: May 9, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 56,217 hours, 33,984 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Fod
- Location: Fwd Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR GIRT BAR DIFFICULT TO LATCH.<[01] FOUND DEBRIS IN FWD BRACKET. REMOVED DEBRIS. OPS CHECKED PER AMM 25-66-02. OPS CHECK GOOD.
